# SDR UIEA2020110402347

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FWD CARGO PIT STA 774 STR 39L HAS 5 SQUARE IN EXFOLIATED CORROSION.  EVALUATED STR 39L, SPLICE AND CHANNEL FITTINGS 2 EA STA 784-754 AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-03-1A-1.  REMOVED AND REPLACED STR 39L SECTION, SPLICE AND 2 EA CHANNEL FITTINGS STA 754-784, IAW B767 SRM 53-00-03-2R-2, BOEING DWG.  140T0128 REV D.  RESTORED PROTECTIVE FINISHES, IAW B767 SRM 51-20-01.
